# SDR AALA20160120008

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,687 hours, 17,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT RECEIVED A FIRE WARNING DETECTION FROM FIRST CLASS LAVATORY.  NO SMELL NOTED.  SMOKE, HAZE & POWDER OBSERVED WHEN LAVATORY DOOR OPENED.  ACCOMPLISHED EXTENSIVE TROUBLESHOOTING & THOROUGH EXAMINATION OF FIRST CLASS LAVATORY.  NO FAULTS OR ABNORMALITIES NOTED.
